Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JazzP

Accutane causing body itching

Recommended Posts

I completed my 40days on accutane then i started facing itching all over my body except face. My derm told me to get my ige levels checked and it was raised to 174 ku/ul. It clearly showed i'm allergic to this medicine. My derm told it's normal and i should'nt stop accutane. He priscribed me antihistamine to reduce the side effects. But i'm really worried and thinking to get off accutane. 
Will itching go if i decide not to take accutane? 
Are these ige levels normal during accutane?
did anybody else faced same issue. 

Please help me guys! I'll really appriciate your replies. Thank you!

Share this post


Link to post
Share on other sites

Dont know about the ige levels, but whole body has itched since the first week of accutane. Your skin is drying out, I think its totally normal. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×